Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 199, NWS Pueblo, CO

July 9, 2015El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 9, 2015, 6:27 PM MDT for El Paso County, Colorado. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2015, 6:27 PM MDT (00:27 UTC)
Expired
Jul 9, 2015, 7:00 PM MDT
In force
33 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 72 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.5 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 148 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
148 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
2081 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

737 
WUUS55 KPUB 100027
SVRPUB
COC041-100100-
/O.NEW.KPUB.SV.W.0199.150710T0027Z-150710T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
627 PM MDT THU JUL 9 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 700 PM MDT

* AT 626 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BLACK
  FOREST...OR 12 MILES NORTHEAST OF COLORADO SPRINGS...MOVING
  NORTHEAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  EASTERN COLORADO SPRINGS...PEYTON AND BLACK FOREST. 

VERY HEAVY RAIN IS ALSO FALLING IN THE AREA AND A FLASH FLOOD 
WARNING IN EFFECT FOR NORTHWEST EL PASO COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3900 10445 3892 10467 3897 10476 3913 10467
      3913 10455
TIME...MOT...LOC 0026Z 220DEG 10KT 3898 10468 

HAIL...1.00IN
WIND...60MPH
 
$$

HODANISH
2 follow-up statements
137 
WWUS55 KPUB 100037
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
637 PM MDT THU JUL 9 2015

COC041-100100-
/O.CON.KPUB.SV.W.0199.000000T0000Z-150710T0100Z/
EL PASO CO-
637 PM MDT THU JUL 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR NORTH CENTRAL EL PASO COUNTY...

AT 637 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLACK
FOREST...OR 16 MILES NORTHEAST OF COLORADO SPRINGS...MOVING NORTHEAST
AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PEYTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3900 10445 3892 10467 3904 10469 3912 10463
      3913 10455
TIME...MOT...LOC 0037Z 229DEG 12KT 3901 10462 

HAIL...1.00IN
WIND...60MPH
 
$$

HODANISH
887 
WWUS55 KPUB 100053
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
653 PM MDT THU JUL 9 2015

COC041-100102-
/O.EXP.KPUB.SV.W.0199.000000T0000Z-150710T0100Z/
EL PASO CO-
653 PM MDT THU JUL 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL EL PASO COUNTY
WILL EXPIRE AT 700 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...AND THE LARGE HAIL THREAT HAS DECREASED.  HOWEVER VERY 
HEAVY RAIN WILL CONTINUE WITH THIS STORM. A FLASH FLOOD WARNING IS 
IN EFFECT FOR ALL OF WESTERN EL PASO COUNTY. 

LAT...LON 3900 10445 3892 10467 3904 10469 3912 10463
      3913 10455
TIME...MOT...LOC 0050Z 220DEG 10KT 3901 10462 

$$

HODANISH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 3:07 PM MDT, 3 hours 20 minutes earlier.

Area forecast discussion, Jul 9, 3:07 PM MDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
307 PM MDT THU JUL 9 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 307 PM MDT THU JUL 9 2015

AN UPR LEVEL LOW WAS OVR CENTRAL CA AND WRN NV THIS AFTERNOON AND
TONIGHT.  THIS LOW IS THEN EXPECTED TO WEAKEN AND SHIFT NORTHWARD A
BIT ON FRIDAY.  A DISTURBANCE EJECTING OFF THIS UPR LOW...WL MOVE
NORTHEASTWARD ACRS THE FORECAST AREA LATER THIS EVENING. AS THIS
WAVE MOVES ACRS THE AREA...IT WL LIKELY ENHANCE PCPN CHANCES OVR THE
MTNS AND HIGH VALLEYS FIRST AND THEN HELP SPREAD PCPN ACRS THE SERN
PLAINS.  THAT DISTURBANCE EXITS THE FORECAST AREA TO THE NORTHEAST
AROUND 09Z...WHILE ANOTHER WEAK DISTURBANCE IS FORECAST TO MOVE OVER
THE SERN CORNER OF THE STATE...WHICH MAY BRING SOME PCPN TO THE SERN
CORNER AND EASTERN BORDER AREAS INTO THE MORNING HOURS.

THE DISTURBANCE MOVING ACRS THE SERN CORNER OF THE STATE...IS THEN
EXPECTED TO MOVE OFF TO THE EAST BY NOON.  THE NAM SHOWS ANOTHER
WEAK DISTURBANCE MOVING NORTHEASTWARD INTO CENTRAL CO IN THE
AFTERNOON...HELPING KICK OFF SHOWERS/TSTMS OVR THE CENTRAL MTNS AND
PROBABLY OVR THE PIKES PEAK AND TELLER COUNTY AREA.  IT LOOKS LIKE
THE REST OF THE AREA SHOULD GENERALLY SEE ISOLATED SHOWERS/TSTMS.
HIGH TEMPS ON FRI SHOULD GENERALLY BE A LITTLE BELOW NORMAL...WITH
80S TO LOWER 90S ACRS THE SERN PLAINS...AND IN THE 70S OVR THE SAN
LUIS VALLEY AND UPR ARKANSAS VALLEY.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 307 PM MDT THU JUL 9 2015

...MORE SUMMER LIKE TEMPERATURES FOR THE WEEKEND...

FRIDAY NIGHT-SUNDAY...MODERATE SOUTHWEST FLOW ALOFT ACROSS THE
REGION FRIDAY BECOMES MORE WESTERLY AND WEAKENS INTO THE WEEKEND AS
AS AN UPPER TROUGH LIFTS OUT ACROSS THE NORTHERN GREAT BASIN AND
NORTHERN TIER OF STATES WITH A BROAD UPPER HIGH RETROGRADING ACROSS
THE SOUTHERN HIGH PLAINS AND INTO THE SOUTHERN ROCKIES. MODELS
CONTINUE TO INDICATE DRIER AIR ACROSS SOUTHERN CALIFORNIA AND THE
DESERT SOUTHWEST MOVING ACROSS THE AREA THROUGH THE WEEKEND LEADING
TO MORE EARLY SUMMER LIKE WEATHER ACROSS THE AREA. ISOLATED TO
SCATTERED SHOWERS AND STORMS STILL POSSIBLE ACROSS THE AREA FRIDAY
NIGHT...WITH A FEW POSSIBLE STRONGER STORMS ACROSS THE FAR SE PLAINS
WHERE THE BEST LOW LEVEL MOISTURE WILL REMAIN. ANY STORMS ON
SATURDAY LOOK TO BE FAIRLY ISOLATED AND HIGH BASED...PRODUCING MORE
WIND THAN RAIN...MAINLY OVER THE HIGHER TERRAIN.

THE LATEST GFS IS STILL INDICATING AN INCREASE IN MID AND UPPER
LEVEL MOISTURE ACROSS THE AREA ON SUNDAY...WHERE AS THE NAM AND EC
KEEP THE MOISTURE SOUTH OF THE AREA THROUGH SUNDAY NIGHT AND ARE
NOT PRODUCING MUCH IN THE WAY OF QPF ACROSS THE AREA. WITH THAT
SAID...HAVE TAPERED BACK POPS A TAD ACROSS THE AREA...KEEPING
ISOLATED POPS ACROSS THE HIGHER TERRAIN ATTM. TEMPS ALOFT WARM
UNDERNEATH THE RETROGRADING RIDGE (14C TO 18C AT H7) AND WITH LESS
EXPECTED CONVECTION AND WEAK DOWNSLOPE FLOW...SHOULD SEE MORE
SUMMER LIKE TEMPERATURES IN THE 80S TO MID 90S ACROSS THE LOWER
ELEVATIONS AND MAINLY 60S AND 70S ACROSS THE HIGHER TERRAIN
THROUGH THE WEEKEND.

MONDAY-THURSDAY...STILL LOOKS LIKE THE PATTERN WILL GRADUALLY BECOME
WETTER AGAIN AS THE UPPER HIGH OVER THE SOUTHERN ROCKIES DRIFTS
SOUTH AND EAST ALLOWING FOR INCREASING SUBTROPICAL MOISTURE INTO
THE REGION. THIS...ALONG WITH A FEW DISTURBANCES MOVING ACROSS THE
NORTHERN ROCKIES AND HIGH PLAINS SENDING WEAK FRONTS ACROSS THE
EASTERN PLAINS...WILL ALLOW FOR BETTER CHANCES OF WETTING RAINS
AREAWIDE THROUGH THE MIDDLE OF NEXT WEEK. TEMPERATURES LOOK TO
REMAIN AROUND SEASONAL AVERAGES THROUGH THE PERIOD.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 307 PM MDT THU JUL 9 2015

VFR CONDITIONS ARE EXPECTED AT KPUB THROUGH AT LEAST LATE
TONIGHT. TSTMS WILL BE POSSIBLE IN THE VCNTY OF KPUB THIS EVENING.
LATE TONIGHT THERE IS A CHANCE FOR SOME STRATUS TO MOVE INTO THE
KPUB AREA...BUT AT THIS TIME IT DOES NOT LOOK LIKE IT WL BE
WIDESPREAD. FRIDAY AFTERNOON CHANCES FOR TSTMS IN THE VCNTY OF
KPUB SHOULD BE FAIRLY LOW.

KCOS MAY SEE SOME TSTMS IN THE VCNTY THROUGH MIDNIGHT. IT LOOKS LIKE
SOME LOW STRATUS WL DEVELOP AGAIN AT KCOS LATE TONIGHT AND CONTINUE
INTO FRI MORNING. ISOLD TSTMS WL BE POSSIBLE FRIDAY AFTERNOON AT
KCOS.

KALS SHOULD SEE VFR CONDITIONS THROUGH AT LEAST LATE TONIGHT...WITH
TSTMS POSSIBLE IN THE VCNTY THROUGH THIS EVENING. THERE IS SOME
POTENTIAL FOR LOW CLOUD DEVELOPMENT LATE TONIGHT...BUT CHANCES OF
THIS OCCURRING  LOOKS LOW.  SOME TSTMS WL BE POSSIBLE IN THE VCNTY
FRIDAY AFTERNOON.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...28
LONG TERM...MW
AVIATION...28
Hazardous weather outlook, Jul 9, 11:27 AM MDT, 7 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1127 AM MDT THU JUL 9 2015

COZ058>089-093>099-101730-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1127 AM MDT THU JUL 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS
AFTERNOON...WITH LIGHTNING AND WIND GUSTS TO 40 MPH BEING THE MAIN
THREATS. SOME OF THE STRONGER STORMS WILL HAVE THE POTENTIAL TO
PRODUCE SMALL HAIL AND LOCALLY HEAVY RAINFALL.

AREAS THAT HAVE SEEN HEAVY RAIN DURING THE LAST COUPLE OF
DAYS...MAY HAVE FLASH FLOOD CONCERNS TODAY IF HEAVY RAIN MOVES
INTO THESE LOCATIONS. THE BURN SCARS AND URBAN AREAS WILL BE THE MOST
SUSCEPTIBLE TO FLASH FLOODING.

ONE OR TWO SEVERE STORM WILL BE POSSIBLE OVER THE SOUTHEAST PLAINS
THIS AFTERNOON AND EVENING...WITH THE MAIN THREATS BEING HAIL THE
SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FRIDAY THROUGH SUNDAY...ISOLATED AFTERNOON AND EVENING
THUNDERSTORMS ARE EXPECTED...MAINLY OVER THE MOUNTAINS. PRIMARY
STORM THREATS WILL BE LIGHTNING AND STRONG GUSTY WINDS.
HOWEVER...A FEW STORMS OVER THE MOUNTAINS COULD PRODUCE LOCAL HEAVY
RAIN AND FLOODING.

MONDAY THROUGH WEDNESDAY...THE PATTERN WILL GRADUALLY MOISTEN UP
AGAIN AS SUBTROPICAL MOISTURE INCREASES OVER THE REGION. THIS
WILL BRING INCREASING CHANCES FOR THUNDERSTORMS AND HEAVY RAIN TO
THE MOUNTAINS ON MONDAY...GRADUALLY SPREADING EASTWARD ACROSS THE
PLAINS THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING.

28/28

In the hours before

Local storm report, Jul 9, 5:57 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
557 PM MDT THU JUL 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             3 N PUEBLO RESERVOIR    38.30N 104.75W
07/09/2015  M1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

&&

MN
Local storm report, Jul 9, 6:01 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
601 PM MDT THU JUL 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     HEAVY RAIN       5 SE MONUMENT           39.05N 104.81W
07/09/2015  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

            FELL IN 14 MINUTES.

&&

MN
Local storm report, Jul 9, 6:04 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
604 PM MDT THU JUL 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HAIL             PUEBLO WEST             38.35N 104.72W
07/09/2015  M1.50 INCH       PUEBLO             CO   TRAINED SPOTTER

&&

MN
Local storm report, Jul 9, 6:17 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
617 PM MDT THU JUL 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     HAIL             2 NNE PUEBLO WEST       38.38N 104.71W
07/09/2015  M1.25 INCH       PUEBLO             CO   TRAINED SPOTTER

            MEASURED WIND GUST TO 54 MPH.

&&

MN
Local storm report, Jul 9, 6:18 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
618 PM MDT THU JUL 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     HEAVY RAIN       4 ENE AIR FORCE ACADEMY 39.01N 104.80W
07/09/2015  M0.62 INCH       EL PASO            CO   NWS EMPLOYEE

            FELL IN THE PAST 20 MINUTES.

&&

MN
Special weather statement, Jul 9, 6:21 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
621 PM MDT THU JUL 9 2015

COZ079-081-083-085-086-100100-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-WET MOUNTAINS BETWEEN 6300 AND 10000FT CO-
621 PM MDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUEBLO...
NORTHEASTERN CUSTER...SOUTHWESTERN EL PASO AND SOUTHEASTERN FREMONT
COUNTIES UNTIL 700 PM MDT...

AT 620 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FLORENCE...OR 26 MILES WEST OF PUEBLO...MOVING NORTH AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FLORENCE...CANON CITY AND PENROSE.

LAT...LON 3825 10498 3825 10520 3857 10527 3857 10492
TIME...MOT...LOC 0020Z 179DEG 12KT 3833 10510

KT

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 6:08 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 9, 6:21 PM MDTSpecial Weather StatementPUBFremont39 min
Jul 9, 6:25 PM MDTAreal Flood AdvisoryPUBEl Paso, Teller2 hr
Jul 9, 6:33 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 9, 6:37 PM MDTSpecial Weather StatementPUBFremont38 min
Jul 9, 6:49 PM MDTAreal Flood AdvisoryPUBEl Paso, Fremont, Pueblo3 hr
Jul 9, 6:49 PM MDTFlash Flood WarningPUBEl Paso4 hr
Jul 9, 7:45 PM MDTSpecial Weather StatementPUBBaca45 min
Jul 9, 7:48 PM MDTSevere Thunderstorm WarningPUBBaca27 min
Jul 9, 8:46 PM MDTAreal Flood WarningPUBEl Paso3 hr
Jul 9, 9:37 PM MDTSpecial Weather StatementPUBEl Paso38 min
Jul 9, 9:53 PM MDTSpecial Weather StatementPUBEl Paso52 min
Jul 9, 10:20 PM MDTAreal Flood AdvisoryPUBEl Paso115 min
Jul 10, 3:12 PM MDTSpecial Weather StatementPUBFremont48 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.